# SDR DALA2023011100216

- Difficulty date: January 8, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 89,742 hours, 35,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:3CE. CORRECTIVE ACTION: RESECURED OVERWING EXIT SIGN. (2572830)
